# SDR DALA2019041752488

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DRAIN THRESHOLD AT L1 DOOR ENTRY. DRAIN THRESHOLD AT L1 DOOR ENTRY, WAS REPAIRED (WELDED) PER ER/A 577069-14 REV. ORIG SECTION I, PERMANENT REPAIR ASSOCIATED ER/A 00-577069 ADDED FOR AC 6710.
